# SDR ASAA2020061982812

- Difficulty date: June 18, 2020
- Submitted: June 20, 2020
- Operation: Air carrier
- Aircraft: N428AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36353
- Aircraft time: 16,903 hours, 5,351 cycles
- System (JASC): 3040 · Windshield/Door Rain/Ice Removal
- Part: Warning Light
- Condition: False Activation
- Location: Lt Window Heat
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LEFT WINDOW OVERHEAT CAUTION LIGHT, TURNED OFF FOR 3 MIN. GROUNDED - YES. LT WINDOW OVERHEAT CAUTION LIGHT EXTINGUISHED.
